# SDR SWAA2022022523616

- Difficulty date: January 29, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER CHORD AT FWD PASSENGER COMPARTMENT STA500D TO STA520 LBL1 WL208.1. MARKED / REMOVED AND REPLACED INTERCOSTAL UPPER CHORD AT BS500D-520; LBL 1; WL208 PER SRM 51-40-02; SRM 51-40-05; AND DWG 143A5400 SHEET 92.
